How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15945
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I had three months of chemotherapy followed by neulasta shot

This answer was rated:

I had three months of chemotherapy followed by neulsta shots and now my hands and feet are numb - neuropathy. I have taken Lyrica and Cymbalta which helped some but the condition still exists. Some time it is hard to walk and I drop things frequently. Any cure?


Welcome to Just Answer and thanks for your question. Some types of chemotherapy have peripheral neuropathy (pain, numbness) as a side effect. I'm glad the drugs you are taking are helping. There is no cure, but the problem may get a bit better over time and there are medications (such as the ones you are taking) that can help.


Customer: replied 5 years ago.
I am sorry to hear that there is no 'cure'. I had not been told this; therefore I will not need to ask any more questions, and will not need to subscribe to Just Answer.

I'm sorry you didn't like the answer even though it is complete and true. Shame on your oncologists for not explaining possible side effects of the chemo and in not giving you literature to read about the drugs before you signed the consent papers.


A. Schuyler, NP and 5 other Health Specialists are ready to help you